MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1010
Medical Device Problem Codes Premature Discharge of Battery (1057); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) delivered one shock as inappropriate therapy due to a suspected supraventricular tachycardia (svt).Technical services (ts) discussed the device programmed settings and available programming options.Ts also informed the calling field representative the device had reached elective replacement indicator (eri) and was under an advisory notice for it to be replaced within 20 days of it reaching eri, so it recommended for the device to be replaced.The field representative indicated they would discuss it with the patients physician.The device remains in service and there is no indication a replacement procedure has taken place.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) delivered one shock as inappropriate therapy due to a suspected supraventricular tachycardia (svt).Technical services (ts) discussed the device programmed settings and available programming options.Ts also informed the calling field representative the device had reached elective replacement indicator (eri) and was under an advisory notice for it to be replaced within 20 days of it reaching eri, so it recommended for the device to be replaced.The field representative indicated they would discuss it with the patients physician.The device remains in service and there is no indication a replacement procedure has taken place.No additional adverse patient effects were reported.The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Amendment corrected fields: h6 impact codes.
 
Event or Problem Description

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18597019
Report Number2124215-2024-04575
Device Sequence Number8033897
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2016
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA019549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/25/2024
04/02/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/02/2024
04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale